Jump to content

willowlolaa

Member Since 12 Mar 2013
Offline Last Active May 06 2013 04:02 PM

Topics I've Started

Switching From Diane 35 To Accutane?i

03 May 2013 - 03:23 PM

has anyone ever done this?  i have mild to moderate persistent acne that won't go away, ive been on diane 35 8 months ( i was on cyestra 35 the generic version for 6 months than diane 35 for 2 months)  it has helped my acne some but i still get pimples! anyways, i really want to switch to accutane, but im scared ill break out if i switch. have any of you been on diane 35 or a pill like it then switched to accutane?


Are Retin-A And Retisol A The Same Thing?

26 April 2013 - 07:12 PM

does anybody know if they are? im thinking about ordering retin - a online since i can't get the retisol i need, but i need to know if there the same.


Going From Retisol 0025 To Retisol 005 Caused Me To Break Out?

26 April 2013 - 12:47 PM

ive been on retina 0025 for a really long time now, but recently the company has stopped making it till august. up until last month, my face was almost totally clear from me using my birth control and the retina, besides me getting one or two pimples every now and then. anyways, my doctor prescribed me retina 005 since they don't have anymore retina 0025 anymore. now its 3 weeks later, and my left side of my face is totally broken out! i have never had this many zits before, but the weird thing is, my right side has 2 tiny spots, and thats it. i haven't used the retisol 005 since yesterday morning but i don't know if i should continue to use it or not. i think my face has gotten even worse since i didn't use it last night. what should i do? i was thinking about ordering the retisol a 0025 from online but im not sure. any ideas?


Retina Causing My Skin To Break Out?(Please Read)

22 April 2013 - 06:26 PM

I've used retina along with my bp for the past 6 months,  and it hasn't really done much (my bp seems to work well though) i used the lowest dose of retina,0025,(i think) but recently they stopped making it until august where im at. anyways, the doctor gave me the next dose up, .050. until there able to get me 0025. i have been using this for 3 weeks now, and my face is breaking out like crazy! i don't wanna continue to use it ether since i have my bp (diane 35) which i find works. should i just stop using it all together? or well my face get even worse? please help sad.png


Switched To Diane Now Im Breaking Out?!?!

22 April 2013 - 05:46 PM

Before, I was on the generic brand of Diane 35, called cyestra 35 for 6 months. cyestra 35 worked pretty well but not as well as I wanted.  last month, i switched to diane 35 to see if it worked any better, and i just finished my pack and my face is breaking out! I don't know why, i didn't think there'd be much different in the two but my skins been so bumpy.It doesn't make much since to me ether because if they have the same ingredients  and do the same thing (balance your hormones) then why is it that my face is breaking out even though my hormones should be balanced already since ive been on the almost same pill for the past 6 months? 

 

so, why do you think switching from the generic brand to the real brand is causing me to break out?